



<u>Judges - Mr Jay Tovey FWCF & Mr William O'Shaughnessy AWCF</u>

PRACTICE DAY

THURSDAY April 12th

10:00 to 17:00 is practice afternoon session (optional) .

FIRST OF COMPETITON

FRIDAY Morning April 13th

Classes start 08:30 SHARP!!!

08.30 Start to 12.30 Team Huntershoeing Tool & Fullered . 4 hrs rolling clock .

Each Team Master will required to make, fit & nail one Tool & Fullered front hunter shoe or a tool & fullered hunter hind Calk & Wedge.

The Apprentices will be required to prepare the feet/ foot dress, make a specimen shoe to the judges specifications & clench/finish the foot they are allocated with the paired master.

Team Task . Complete a Shod Horse with Tool & fullered Hunter Front shoes & Tooled hind Calkin & Wedges - Apprentices to have completed the specimen shoes list.

12.00 Lunch

Friday Afternoon 14:30 pm to 17:30 finish

Team Coke Shoemaking - 3 hr rolling clock

Each team will be required to make all the specimen shoes as per the Judges shoes & specifications on the list .



Judges - Mr Jay Tovey FWCF & Mr William O'Shaughnessy AWCF

SECOND DAY OF COMPETITON

SATURDAY 14th Morning

Classes start 08:00 SHARP!!!

08:00 am to 12:00 Team Roadster Shoeing- 4 Hrs rolling clock.

Each Team Master to make, fit & nail either a 3/4 Fullered masselotte clip front shoe or a Hind Calk & Wedge plain stamp Roadster with a masselotte toe clip.

Team Apprentices paired with their masters will be required to prepare/foot dress, make the diagonal foot shoe as a Specimen & clench & finish the foot. Total task per team - a completed shod horse with 3/4 fullered Masselotte Front shoes & Hind Calk & Wedge plain stamp Roadster masselotte toe clips - Each pair can only work on there allocated foot.

LUNCH 12:00 TO 14:00

Saturday Afternoon . 2.00 to 2.48 (48 mins)

THE ROCK CLOCK Speed Forging Team Relay !!

Each team will be required to make 1 set of 3/4 Fullered shoes (Fronts & hinds - All Toe clipped) One Master & Apprentice pair must make between them 1 shoe for the set in 12 minutes. Change over between pairs is every 12 minutes.

Team members must change on the 6 minute horn and take over the shoe at its stage of making. Pre-heat before the class allowed & Team members can pre-heat other members steel before changed over. Its a relay and very fast and remember no team members can go back in ! In & out and stay out! Pre-heat times are 2 minutes before and during the class. A front & hind specimen examples will be available on the day only, made from 1x1/2 Section.



Judge- Ian (Spud) Allison Dip WCF

RESERVE CLASSES

PRACTICE DAY

THURSDAY April 12th
10:00 to 17:00 is practice afternoon session (optional).

FIRST OF COMPETITON

FRIDAY Morning April 13th

Classes start 11:30 SHARP!!!

11:30 to 12:30

Tong & shoe 2 man class (1 hr)

Each Reserve Team Master & Apprentice Pair to complete one Pair of tongs and one 3/4 fullered Hind 1/4 clipped shoe both to the judges specifications.

The Specimen shoe must be made with the tongs that are forged in the class. Team reserves paired members can decide between them who makes the tongs or the shoe, there is no restriction to who makes which element for the class. Tong Billets will be provided.

Given the location there is enough fires for all teams to go at the same time. **ALL** competitors will finish at same time 12:30.



Judge- Ian (Spud) Allison Dip WCF

RESERVE CLASSES

SECOND DAY OF COMPETITON

SATURDAY 14th Morning

Classes start 11:00 SHARP!!!

11:00 am to 12:00 Shoemaking Class 1hr

Reserve Team Master & Apprentice Pairs will be required to make the specimen shoes allocated on the list as per the judges specifications . This will be the same time format as shown for Friday Morning .

LUNCH 12:00 TO 14:00

Saturday Afternoon .14:00 to 14:12 (12min)

THE ROCK CLOCK Speed Forging Team Relay !!

Each team will be required to make 1 3/4 Fullered shoe front Master & Apprentice must make between them 1 shoe in 12 minutes.

.

Team members must change on the 6 minute horn and take over the shoe at its stage of making . Pre-heat before the class allowed & Team members can pre-heat other members steel before changed over . Its a relay and very fast and remember no team members can go back in ! In & out and stay out ! Pre-heat times are 2 minutes before and during the class. A front & hind specimen examples will be available on the day only, made from 1x1/2 Section .

